| Model Number |
V+C+S+N+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec observed that it provided an alarm indicating low inspiratory pressure.There was no patient involvement associated with the reported event.
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it providing a low inspiratory pressure alarm was confirmed.Ventec replaced the internal flow transducer (ift) to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the ift.